# SDR FDEA201507042153

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 722 hours, 17,023 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1879421
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXPERIENCED FUME EVENT ON DESCENT, SMELL WAS DIRTY SOCK OR MOLDED CHEESE TYPE.  CAPTAIN WILL FILE A FLIGHT SAFETY REPORT SINCE FUME EVENT CAN  RELEASE TOXIC SUBSTANCES INTO THE AIR.  INSPECTED PACK BAY'S 1, 2 & 3, FOUND DIRTY & WET COALESCER SOCKS.  R & R PACKS 1, 2 & 3 COALESCER SOCKS IAW AMM 21-54-05-2.  ALSO PERFORMED OPERATIONAL CHECK ON ALL THREE PACKS IAW AMM 21-00-00-0.  NO FUMES OR ODOR SMELL PRESENT.  AIR FLOW CHECKED NORMAL DISPLAYED ON AIR SYNOPTIC PAGE.
